# SDR SWAA053636

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 12,431 hours, 6,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS TRACK COVERS CRACKED BETWEEN ROW 1 TO ROW 22.  REMOVED AND REPLACED COVERS PER MM.
